# SDR ASAA2022070638969

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,970 hours, 11,504 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Wire
- Part number: 32156184
- Part serial: 9545
- Condition: Broken
- Location: #1 Engine
- Part time: 35,970 hours, 11,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472000 #1 ENGINE INLET AND FAN BLADE DETAIL INSPT FOUND LOWER BONDING WIRE FOR TAI VALVE BROKEN FROM ATTACH POINT ON TAI VALVE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE TAI VALVE, INSTALLED BONDING JUMPER AND ACCOMPLISHED BOND CHECK REF B737-900 AMM 30-21-11-400-801 (3) G-H. ACCOMPLISHED LK CK NO DEFECTS FOUND. REF B737-900 AMM 30-21-11-400-801 STEPS I AND J.
